RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 391–402 (Mi mz8226)  

Intersections of convex cones

L. G. Sharaburovaa, Yu. A. Shashkinb

a Omsk Polytechnic Institute
b Institute of Mathematics and Mechanics, Ural Scientific Center of the AS of USSR

Full text: PDF file (855 kB)

English version:
Mathematical Notes, 1978, 24:3, 708–714

Bibliographic databases:

UDC: 513.82
Received: 08.06.1977

Citation: L. G. Sharaburova, Yu. A. Shashkin, “Intersections of convex cones”, Mat. Zametki, 24:3 (1978), 391–402; Math. Notes, 24:3 (1978), 708–714

Citation in format AMSBIB
\Bibitem{ShaSha78}
\by L.~G.~Sharaburova, Yu.~A.~Shashkin
\paper Intersections of convex cones
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 391--402
\mathnet{http://mi.mathnet.ru/mz8226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511642}
\zmath{https://zbmath.org/?q=an:0396.52006}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 708--714
\crossref{https://doi.org/10.1007/BF01097762}


Linking options:
  • http://mi.mathnet.ru/eng/mz8226
  • http://mi.mathnet.ru/eng/mz/v24/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:291
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020